Change search
ReferencesLink to record
Permanent link

Direct link
Existence of pathwise unique Langevin processes on polytopes with perfect reflection at the boundary
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2013 (English)In: Statistics and Probability Letters, ISSN 0167-7152, Vol. 83, no 10, 2211-2219 p.Article in journal (Refereed) Published
Abstract [en]

Exploiting an explicit projection from the real line into an interval, we prove existence and pathwise uniqueness of one-dimensional Langevin processes confined to an interval with perfect reflection at the boundary. This result is subsequently generalized to multidimensional Langevin processes confined to box domains or general polytopes.

Place, publisher, year, edition, pages
Elsevier, 2013. Vol. 83, no 10, 2211-2219 p.
Keyword [en]
Langevin process, integrated Brownian motion, Lagrangian stochastic model, reflecting boundary
National Category
Probability Theory and Statistics
Research subject
URN: urn:nbn:se:uu:diva-205515DOI: 10.1016/j.spl.2013.05.033ISI: 000324078200011OAI: diva2:641765
Available from: 2013-08-19 Created: 2013-08-19 Last updated: 2013-09-30Bibliographically approved

Open Access in DiVA

fulltext(210 kB)54 downloads
File information
File name FULLTEXT02.pdfFile size 210 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Önskog, Thomas
By organisation
Department of Mathematics
In the same journal
Statistics and Probability Letters
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 54 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 227 hits
ReferencesLink to record
Permanent link

Direct link